# SDR CA990323014

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727221
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivets
- Condition: Missing
- Location: Ws 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST-FLIGHT, MAINTENANCE NOTICED 3 MISSING RIVETS ON LT WING LOWER SKIN AT FORWARD SPAR STA 750.  REPAIRED IN ACCORDANCE WITH BOEING REPAIR.
